RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 19, Issue 4  


The esistence of a martingale with given diffusion functional
M. P. Ershov
665
Stability theorem for a characterization of the Poisson distribution
E. Lukacs, S. Beer
689
On sequentional estimation of the location parameter for families of distributions with discontinuous densities
I. A. Ibragimov, R. Z. Khas'minskii
700
The Chauvenet test in the classical theory of errors
L. N. Bol'shev, M. K. Ubaidullaeva
714
On asymptotic behaviour of the prediction error
B. L. Golinskii
724
On extreme metric parameters of a random graph, I
Yu. D. Burtin
740
Small deviations in the sample function space
A. A. Mogul'skii
755
The rate of convergence of the Smirnov–Mises statistic's distribution
A. I. Orlov
766
The Stochastic Integral with Respect to Processes with Values in a Reflexive Banach Space
M. Métivier
787

Short Communications
On convergence of a random search method in convex minimization problems
V. G. Karmanov
817
On a problem of Kolmogorov concerning the normal distribution
H.-J. Rossberg
824
On the asymptotic of the length of commercial traveller's path when towns are randomly allocated
L. Yu. Morosenzkii
828
The minimal essentially complete class of discrimination rules in the case of unknown higher moments of the distributions
Yu. N. Zhezhel'
832
Periodically correlated processes with discontinuous correlation functions
H. L. Hurd
834
Wating time and testing hypotheses in a multinomial scheme
G. I. Ivchenko
839
On a formula from the theory of gaussian measures and on estimation of stochastic integrals
Yu. L. Daletskii, S. N. Paramonova
844
Asymptotic independence of components of multivariate extreme order statistics
V. G. Mikhailov
849
The sub-exponential class of probability distributions
J. L. Teugels
854
Limit distributions of the number of not appeared $s$-tuples in a multinomial scheme
V. F. Kolchin, V. P. Chistyakov
855
On testing outlying observations
M. K. Ubaidullaeva
864
Estimations of semi-invariants and high-order covariances of bounded random variables
A. V. Bulinski
869
On the “reproduction” method for simulation of random vectors and processes (randomization of correlation matrices
G. A. Mikhailov
873
On the law of the iterated logarithm for stochastic approximation processes
V. F. Gaposhkin, T. P. Krasulina
879
On a Modification of the Standard Statistics of Pearson
K. O. Dzhaparidze, M. S. Nikulin
886
Integral representation for functionals of processes with independent increments
Yu. M. Kabanov
889

Reviews and Bibliography
Reviews and Bibliography
B. S. Stechkin
894

New Books
New Books
T. B. Yarina
896
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019